# SDR 95ZZZX6447

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Scwzer G164
- Propeller: Hamstd 2D30
- System (JASC): 6114 · Propeller Hub Section
- Part: Spider
- Part number: 51459
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER SPIDER ARM CRACKED.
